Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 178, NWS Northern Indiana

November 15, 2005Allen County, Huntington County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Nov 15, 2005, 6:32 PM EST for Allen County, Huntington County, Whitley County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2005, 6:32 PM EST (23:32 UTC)
Expired
Nov 15, 2005, 7:14 PM EST
In force
42 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Allen County, IN, Huntington County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 3:01 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 152333
SVRIWX
INC003-069-183-160030-
/O.NEW.KIWX.SV.W.0178.051115T2332Z-051116T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
632 PM EST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ALLEN COUNTY IN INDIANA
  HUNTINGTON COUNTY IN INDIANA
  SOUTHEASTERN WHITLEY COUNTY IN INDIANA

* UNTIL 730 PM EST

* AT 628 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS SEVERE STORM WAS LOCATED 6 MILES WEST OF
  ANDREWS...OR ABOUT 6 MILES NORTHEAST OF WABASH...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  HUNTINGTON...
  ROANOKE...
  CHURUBUSCO AND FORT WAYNE...
  HUNTERTOWN...
  GRABILL...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4085 8577 4074 8556 4128 8479 4128 8532

$$
2 follow-up statements
000 
WWUS53 KIWX 152356
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EST TUE NOV 15 2005

INC069-160004-
/O.CAN.KIWX.SV.W.0178.000000T0000Z-051116T0030Z/
HUNTINGTON IN-
654 PM EST TUE NOV 15 2005

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
  HUNTINGTON COUNTY IN INDIANA

AT 645 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT 1000 PM EST TUESDAY EVENING.

LAT...LON 4099 8559 4097 8535 4128 8479 4128 8532

$$

INC003-183-160030-
/O.CON.KIWX.SV.W.0178.000000T0000Z-051116T0030Z/
WHITLEY IN-ALLEN IN-
654 PM EST TUE NOV 15 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST
FOR...

  NORTHWESTERN ALLEN COUNTY IN INDIANA
  SOUTHEASTERN WHITLEY COUNTY IN INDIANA

AT 645 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED 22 MILES SOUTHWEST
OF CHURUBUSCO...OR ABOUT 8 MILES NORTHWEST OF HUNTINGTON...AND MOVING
NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HUNTERTOWN AND GRABILL.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING 
FOR ALLEN COUNTY.

LAT...LON 4099 8559 4097 8535 4128 8479 4128 8532

$$
000 
WWUS53 KIWX 160014
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EST TUE NOV 15 2005

INC003-183-160023-
/O.CAN.KIWX.SV.W.0178.000000T0000Z-051116T0030Z/
WHITLEY IN-ALLEN IN-
713 PM EST TUE NOV 15 2005

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
  NORTHWESTERN ALLEN COUNTY IN INDIANA
  SOUTHEASTERN WHITLEY COUNTY IN INDIANA

AT 708 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED..AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING 
FOR ALLEN COUNTY.

LAT...LON 4099 8559 4097 8535 4128 8479 4128 8532

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 4:10 PM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Nov 15, 4:10 PM EST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EST TUE NOV 15 2005

.SHORT TERM...
CONCERN REMAINS WITH SEVERE THREAT THIS EVENING. WARM FRONT
BEGINNING TO LIFT NORTH AS LOW OVER WCENTRAL IL BEGINS TO
DEEPEN/LIFT NORTHEAST AHEAD OF INCREASING PRESSURE FALLS ACROSS
NORTHERN IL. LOW TO CONTINUE MORE NORTHERLY TRACK AS IT DEEPENS AND
MOVES TO NEAR MKE BY 03Z. INCREASINGLY UNSTABLE AIRMASS TO SOUTH
ALONG WITH STRONG 0-1KM SHEAR OF 40-50KTS TO BEGIN TO DISPLACE
STABLE BOUNDARY LAYER AS PROFILE BECOMES UNIDIRECTIONAL AND
STRONGER. 0-1KM HELICITY IN EXCESS OF 300 M2/S2 NOW INTO
SOUTHERN CWA WITH TIGHT GRADIENT WITH INCREASE TO AROUND 600 IN
CENTRAL INDIANA. SECOND AND THIRD LINE SEGMENTS CENTRAL/SOUTHERN IL
AHEAD OF COLD FRONT MAY REACH FARTHER INTO WEST INTO CWA WITH MORE
NNE CELL MOVEMENT LATER THIS EVENING. NEAR STEADY TEMPS WED BEHIND
FRONT. AFTER 11Z MIX RASN TO ALL SNOW EXCEPT WHERE PRECONDITIONED BY
LAKE TEMPS AROUND 10C. TOOK FLURRIES FURTHER NORTH WITH MORE 270
DEGREE IN CLOUD FETCH...TRIMMING SOUTHERN EXTENT IN LAPORTE/MARSHALL
COUNTIES. RELATIVELY SHORT FETCH/STRONG WINDS AND INITIAL WARM
GROUND TO LIMIT ACCUMS.

&&

.LONG TERM...
WEDNESDAY NIGHT THROUGH TUESDAY

SIGNIFICANT PATTERN CHANGE ACROSS NOAM IS UNDERWAY IN THE SHORT TERM
AND WILL BE USHERED IN BY A SEVERE WEATHER OUTBREAK TODAY AND
TONIGHT. THE LARGE SCALE FLOW ACROSS THE NORTHERN HEMISPHERE WILL
TRANSITION OUT OF THE STABLE 2 TO 3 LONGWAVE PATTERN WHICH HAS
DOMINATED THE FALL SEASON INTO A MORE UNSTABLE PATTERN CONSISTING OF
A LARGER NUMBER OF HIGHER AMPLITUDE LONGWAVES. THE PATTERN OVER NOAM
WILL CONTINUE TO SLOWLY AMPLIFY ON THE LARGE SCALE THROUGH THE NEXT
WEEK WITH STRONG RIDGING DEVELOPING ALONG THE WEST COAST NORTH OF A
CUTOFF LOW OFF THE CALIFORNIA COAST. THIS WILL FORCE DOWNSTREAM
AMPLIFICATION OF A SERIES OF CLIPPER TYPE SHORTWAVES WHICH WILL
CARVE OUT OF MEAN LONGWAVE TROUGH OVER THE EASTERN CONUS. THE MEDIUM
RANGE PERIOD WILL FEATURE BELOW NORMAL TEMPERATURES ON THE AVERAGE
WITH SEVERAL WELL BELOW NORMAL DAYS POSSIBLE.

FIRST PERIOD OF CONCERN IS WEDNESDAY NIGHT WITH THE FIRST DECENT
SHOT AT ACCUMULATING LAKE EFFECT SNOWS. DEEP MOIST CYCLONIC FLOW
WILL PERSIST THROUGH THE FIRST HALF OF THE NIGHT WITH H85 TEMPS OF
-12C TO -14C SUPPORTING LAKE INDUCED CAPE OF AROUND 800J/KG AND LAKE
INDUCED EQUILIBRIUM LEVELS OF 12K FEET. W TO WNW FLOW WILL TARGET
AREAS MAINLY NORTH OF THE INDIANA TOLL ROAD. WILL INCREASE POPS TO
LIKELY EAST OF LAKE MICHIGAN IN BERRIEN AND CASS COUNTIES MICHIGAN
WITH HIGH CHANCE POPS ACROSS EXTREME NORTHERN INDIANA AND DEEPER
INLAND ACROSS MICHIGAN. WILL ALSO INCLUDE 1-2 INCH ACCUMS IN BERRIEN
AND CASS COUNTIES. MAIN LIMITING FACTOR FOR HEAVIER SNOWFALL WILL BE
SHORT FETCH ON WNW WINDS AND RELATIVELY SHALLOW LAKE INDUCED MIXED
LAYER OF AROUND 12K FEET. LAKE EFFECT WILL BEGIN TO WANE AFTER
MIDNIGHT WITH SIGNIFICANT DRYING OF THE BACKGROUND SYNOPTIC SCALE
ENVIRONMENT AS DEEP CYCLONIC FLOW PULLS AWAY.

WILL SEE A BREAK ON THURSDAY AS SURFACE HIGH BUILDS EAST ACROSS THE
OHIO VALLEY. FIRST IN A SERIES OF CLIPPER SYSTEMS WILL DIVE QUICKLY
SOUTHEAST THROUGH THE GREAT LAKES ON FRIDAY. THIS SYSTEM IS
RELATIVELY WEAK AND MOISTURE STARVED. WILL RETAIN LOW CHANCE POPS
WITH -RW/-SW IN THE SOUTH AND -SW IN THE NORTH ON FRIDAY. WITH WEAK
DYNAMICS AND LACK OF MOISTURE ANY PRECIP WITH THIS SYSTEM WILL BE
VERY LIGHT. MORE SIGNIFICANT SHORTWAVE WILL DROP QUICKLY INTO THE
UPPER MIDWEST ON SATURDAY AND THEN CROSS THE GREAT LAKES SAT EVENING
WITH ADDITIONAL SHORTWAVE ENERGY DROPPING INTO THE DEVELOPING
LONGWAVE TROUGH SAT NIGHT AND SUNDAY. THIS SYSTEM WILL HAVE MUCH
STRONGER DYNAMICS AND A DEEPER MOISTURE FIELD TO WORK WITH THAN THE
FRIDAY SYSTEM. HAVE INTRODUCED POPS FOR SAT NGT AND SUN. AS FAR AS
PRECIP TYPE...HAVE GONE WITH A MIX SAT EVENING THEN SNOW AFTER
MIDNIGHT SAT AND SUN AS BOUNDARY LAYER AND MID LEVEL TEMPS COOL WITH
1000-850MB THICKNESS DROPPING TO AOB 1290M. GIVEN CAA AND DEEPER
MOISTURE WOULD EXPECT A RENEWED ROUND OF LAKE EFFECT SNOW...BUT MUCH
TOO EARLY TO ATTEMPT TO FORECAST LOCATION OR INTENSITY.

ANOTHER SURFACE HIGH BUILDS INTO THE OHIO VALLEY LATE SUNDAY INTO
EARLY NEXT WEEK. NEXT IN A SERIES OF CLIPPER TYPE SHORTWAVES MAY
MOVE INTO THE GREAT LAKES BY DAY 7 TUE...BUT THIS FAR OUT TIMING AND
AMPLITUDE OF THESE WAVES BECOMES INCREASINGLY DIFFICULT FOR MODELS
TO RESOLVE. GIVEN MODEL DISCREPANCY ON TIMING AND AMPLITUDE OF THIS
THIRD CLIPPER...WILL KEEP A DRY FORECAST UNTIL BETTER MODEL
CONSISTENCY IS ACHIEVED.
.AVIATION...
CONCERN WITH TIMING OF TSRA. CONTINUED TREND OF PUSHING BACK TEMPO
TSRA ASSOCIATED WITH WARM FRONT. HOWEVER WITH INCREASED PRESSURE
FALL IMMEDIATELY UPSTREAM AND WITH HIGHLY AMPLIFIED WAVE MOVING INTO
THE MS VLY ANTICIPATE A RAPID NORTHWARD RESPONSE TO BEGIN SOON. KILX
BEGINNING TO SHOW INCREASE IN DISCRETE CELL ALONG/NORTH OF WARM
FRONT. KEPT THE STRONGEST FORECAST FOR WINDS TONIGHT ASSOCIATED WITH
SQUALL LINE AHEAD OF ATTENDANT COLD FRONT AS LOW LIFTS TO OUR
NORTH...GUSTS TO 60KT ARE POSSIBLE THIS EVENING BUT MAINTAINED G45KT
AS CHANCES FOR SVR TSRA AT INDIVIDUAL SITES LOWER. LES SHOULD REMAIN
NO LOWER THAN MVFR WED WITH STRONG WEST FETCH LIMITING RESIDENCE
TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY FOR
     LMZ043-LMZ046.

&&

SHORT TERM...MURPHY
LONG TERM....HITCHCOCK
AVIATION...MURPHY
Hazardous weather outlook, Nov 15, 11:41 AM EST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 AM EST TUE NOV 15 2005

...SEVERE THUNDERSTORM OUTBREAK WITH STRONG DAMAGING WINDS...ISOLATED
TORNADOES AND LARGE HAIL POSSIBLE THIS AFTERNOON INTO THIS EVENING...

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161645-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1141 AM EST TUE NOV 15 2005 /1041 AM CST TUE NOV 15 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THIS IS A PARTICULARLY DANGEROUS SITUATION...DESTRUCTIVE STRAIGHT
LINE WINDS IN EXCESS OF 75 MPH...ISOLATED TORNADOES AND LARGE HAIL
ARE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT. THERE IS A
POSSIBILITY OF A FEW INTENSE AND LONG LASTING TORNADOES. THE
HIGHEST RISK OF DESTRUCTIVE SEVERE THUNDERSTORMS IS ALONG AND
SOUTH OF ROUTE 30 INCLUDING THE CITIES OF MONTICELLO...
LOGANSPORT....PERU...MARION...FORT WAYNE...AND VAN WERT.

A WARM FRONT WILL MOVE NORTH ACROSS THE REGION THROUGH MID AFTERNOON
BRINGING THE FIRST CHANCE OF SEVERE THUNDERSTORMS WITH ISOLATED
TORNADOES AND LARGE HAIL POSSIBLE. A STRONG COLD FRONT WILL THEN
APPROACH FROM THE WEST LATE THIS AFTERNOON AND MOVE EAST ACROSS
THE REGION DURING THE EVENING. A SQUALL LINE OF THUNDERSTORMS IS
EXPECTED TO DEVELOP ALONG THE COLD FRONT AND MOVE RAPIDLY EAST
ACROSS THE REGION. THIS SQUALL LINE MAY PRODUCE DESTRUCTIVE
STRAIGHT LINE WINDS IN EXCESS OF 75 MPH WITH THE POSSIBILITY OF
ISOLATED TORNADOES CONTINUING.

ONCE THE COLD FRONT PASSES...STRONG WINDS OF 25 TO 35 MPH WITH GUSTS
TO 45 MPH ARE POSSIBLE OVERNIGHT. A WIND ADVISORY MAY BE NEEDED
FOR LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF SNOW SHOWERS WEDNESDAY AND WEDNESDAY NIGHT...
ESPECIALLY EAST AND SOUTHEAST OF LAKE MICHIGAN. LITTLE OR NO
ACCUMULATION IS EXPECTED.

THERE IS ALSO A CHANCE FOR LIGHT RAIN OR LIGHT SNOW SHOWERS FRIDAY
AND FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE POSSIBLE ACCUMULATIONS
WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-161645-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1141 AM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE. A GALE WARNING IS
IN EFFECT TONIGHT AS SOUTHWEST WINDS WILL INCREASE TO 40 KNOT
GALES. WAVES WILL BUILD TO 10 TO 14 FEET BY DAYBREAK WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A GALE WARNING WILL REMAIN IN EFFECT THROUGH WEDNESDAY AFTERNOON.
40 KNOT GALES WILL GRADUALLY DECREASE TO 30 KNOT WINDS BY LATE
WEDNESDAY AFTERNOON. WAVES OF 10 TO 14 FEET WILL CONTINUE THROUGH
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

HITCHCOCK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:39 PM ESTSevere Thunderstorm WarningIWXMiami, Wabash36 min
Nov 15, 6:47 PM ESTSevere Thunderstorm WarningIWXGrant28 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.